Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Almost equicontinuous transformation groups

Author: Ping Fun Lam
Journal: Trans. Amer. Math. Soc. 195 (1974), 165-200
MSC: Primary 57E99; Secondary 54H15
MathSciNet review: 0377957
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A class of transformation groups called strictly almost equicontinuous transformation groups is studied. Manifolds which carry such transformation groups are determined. Applications to related classes are obtained.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57E99, 54H15

Retrieve articles in all journals with MSC: 57E99, 54H15

Additional Information

Keywords: Equicontinuity of maps, almost periodic point, one-point compactification, upper semicontinuous function, semiclosed set, homomorphism of transformation group, locally flat embedding, generalized Schoenflies theorem
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society